Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 112, Number 4

All articles in this issue are freely accessible.

About direct summands of projective modules over Laurent polynomial rings
Satya Mandal.
Proc. Amer. Math. Soc. 112 (1991), 915-918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069691
Projectively normal adjunction surfaces
Marco Andreatta and Edoardo Ballico.
Proc. Amer. Math. Soc. 112 (1991), 919-924
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057947
On the rank and the crank modulo $4$
Richard Lewis.
Proc. Amer. Math. Soc. 112 (1991), 925-933
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057957
Around the relative center property in orthomodular lattices
G. Chevalier.
Proc. Amer. Math. Soc. 112 (1991), 935-948
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055767
On the primariness of the Banach space $l_{∞}/C_{0}$
Lech Drewnowski and James W. Roberts.
Proc. Amer. Math. Soc. 112 (1991), 949-957
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1004417
Bivariate monotone approximation
George A. Anastassiou.
Proc. Amer. Math. Soc. 112 (1991), 959-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069682
An example of a Hilbert transform
Krzysztof Samotij.
Proc. Amer. Math. Soc. 112 (1991), 965-972
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065092
A counterexample for Kobayashi completeness of balanced domains
Marek Jarnicki and Peter Pflug.
Proc. Amer. Math. Soc. 112 (1991), 973-978
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069690
Subharmonicity, the distance function, and $a$-admissible sets
Stephen J. Gardiner.
Proc. Amer. Math. Soc. 112 (1991), 979-981
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065946
On the existence and uniqueness of fixed points for holomorphic maps in complex Banach spaces
Kazimierz Włodarczyk.
Proc. Amer. Math. Soc. 112 (1991), 983-987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072094
Determinacy of complex analytic foliation germs without integrating factors
Dominique Cerveau and Tatsuo Suwa.
Proc. Amer. Math. Soc. 112 (1991), 989-997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072331
von Neumann algebras which are second dual spaces
Cho-Ho Chu.
Proc. Amer. Math. Soc. 112 (1991), 999-1000
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068117
Strong solutions of evolution equations governed by $m$-accretive operators and the Radon-Nikodým property
Robert Deville.
Proc. Amer. Math. Soc. 112 (1991), 1001-1008
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045133
Random perturbations of singular spectra
James S. Howland.
Proc. Amer. Math. Soc. 112 (1991), 1009-1011
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1037208
Spectral properties of perturbed linear operators and their application to infinite matrices
F. O. Farid.
Proc. Amer. Math. Soc. 112 (1991), 1013-1022
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057943
An operator-valued moment problem
Luminiţa Lemnete.
Proc. Amer. Math. Soc. 112 (1991), 1023-1028
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1059628
Products of perfectly meagre sets
Ireneusz Recław.
Proc. Amer. Math. Soc. 112 (1991), 1029-1031
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1059635
Linear independence of iterates of entire functions
Luis Bernal González.
Proc. Amer. Math. Soc. 112 (1991), 1033-1036
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045136
The Hausdorff dimension of graphs of density continuous functions
Zoltán Buczolich and Krzysztof Ostaszewski.
Proc. Amer. Math. Soc. 112 (1991), 1037-1043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045588
On a differential equation for Koornwinder’s generalized Laguerre polynomials
J. Koekoek and R. Koekoek.
Proc. Amer. Math. Soc. 112 (1991), 1045-1054
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1047003
The Bloch constant of bounded analytic functions on a multiply connected domain
Flavia Colonna.
Proc. Amer. Math. Soc. 112 (1991), 1055-1066
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1039529
Fonctions qui opérent sur les espaces de Besov
Gérard Bourdaud and Dalila Kateb.
Proc. Amer. Math. Soc. 112 (1991), 1067-1076
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055766
The rate of spatial decay of nonnegative solutions of nonlinear parabolic equations and inequalities
Alan V. Lair.
Proc. Amer. Math. Soc. 112 (1991), 1077-1081
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1059627
Positive sequence topological entropy characterizes chaotic maps
N. Franzová and J. Smítal.
Proc. Amer. Math. Soc. 112 (1991), 1083-1086
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062387
On $r$-separated sets in normed spaces
Juan Arias-de-Reyna.
Proc. Amer. Math. Soc. 112 (1991), 1087-1094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1059622
The space $(l_{∞}/c_{0},weak)$ is not a Radon space
José L. de María and Baltasar Rodríguez-Salinas.
Proc. Amer. Math. Soc. 112 (1991), 1095-1100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045590
Yang-Mills connections on surfaces and representations of the path group
Kent Morrison.
Proc. Amer. Math. Soc. 112 (1991), 1101-1106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069292
Meager-nowhere dense games. II. Coding strategies
Marion Scheepers.
Proc. Amer. Math. Soc. 112 (1991), 1107-1115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072348
On a conjecture of Tarski on products of cardinals
Thomas Jech and Saharon Shelah.
Proc. Amer. Math. Soc. 112 (1991), 1117-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070525
Two examples of Borel partially ordered sets with the countable chain condition
Stevo Todorčević.
Proc. Amer. Math. Soc. 112 (1991), 1125-1128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069693
A second category set with only first category functions
P. Komjáth.
Proc. Amer. Math. Soc. 112 (1991), 1129-1136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065086
On the relationship between density and weak density in Boolean algebras
Kyle Bozeman.
Proc. Amer. Math. Soc. 112 (1991), 1137-1141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049841
A note on continuous mappings and the property of J. L. Kelley
Hisao Kato.
Proc. Amer. Math. Soc. 112 (1991), 1143-1148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1073527
Separation and von Neumann intersection theorems
Shiow Yu Chang.
Proc. Amer. Math. Soc. 112 (1991), 1149-1152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070512
A note on the shift on the Cantor set
Robbert Fokkink.
Proc. Amer. Math. Soc. 112 (1991), 1153-1155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069687
Topological equivalence of real binary forms
David Weinberg and Dave Witte.
Proc. Amer. Math. Soc. 112 (1991), 1157-1162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1086344
Solution of two conjectures in symbolic dynamics
K. H. Kim and F. W. Roush.
Proc. Amer. Math. Soc. 112 (1991), 1163-1168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065950
Łojasiewicz type inequalities and Newton diagrams
Toshizumi Fukui.
Proc. Amer. Math. Soc. 112 (1991), 1169-1183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065945
Relating spans of some continua homeomorphic to $S^{n}$
Thelma West.
Proc. Amer. Math. Soc. 112 (1991), 1185-1191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070534
Fully indecomposable exponents of primitive matrices
Richard A. Brualdi and Bo Lian Liu.
Proc. Amer. Math. Soc. 112 (1991), 1193-1201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065941
No polynomial bound for the chip firing game on directed graphs
Kimmo Eriksson.
Proc. Amer. Math. Soc. 112 (1991), 1203-1205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065944
Cohomology of local sheaves on arrangement lattices
Sergey Yuzvinsky.
Proc. Amer. Math. Soc. 112 (1991), 1207-1217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062840